# SDR ASAA2021121836966

- Difficulty date: December 18, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,824 hours, 16,181 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Failed
- Location: Nr 2 Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FIRE LIGHT DOES NOT ILLUMINATE ON TEST. GROUNDED - YES.  REPLACED ENGINE CORE DETECTION HARNESS MW0326 WITH SERVICABLE UNIT. ENG FIRE DETECTION OPS CHECKS OK. REF B737-800 AMM 26-11-02, 26-11-00, AND ASA MAINTENANCE PROGRAM 05-07-01, TABLE 3, ITEM 7.
